B12 Loading injections

Hello everyone, this is my first post on here and I am just looking for some advice really: I have now had my fourth injection and don't get me wrong, I am not under an illusion that these are going to work instantly. However if anything I would say my symptoms are getting worse, especially on the evening of my injection and the day following.

On the night of my injection my temperature increases from about 35.6 to 38 and I have extreme night sweats. I'm also more tired than ever- on Tuesday I even fell asleep at my desk and today I am really struggling.

Is this normal?

I am grateful for any help you can offer me, thank you

Victoria x

2 Replies

  • Hi Victoria,

    Yes it can be quite normal to be exhausted and feel very tired and feverish after a B12 jab. Your body has to do a lot of work now its been given the B12 it was deprived of, it will take time for it to sort everything out, and whilst it is busy you should give it time and rest as much as you can. I still get tired and warm, flushed, some 4 hours after a B12 jab, it goes the next day for me now, so I inject on a weekend and have a calm day.

    I hope this helps and you will feel a lot better soon,

    Kind regards,


  • Thank you so much for your reply Marre, that does help a lot- I thought something was going on that shouldn't be.


You may also like...